Duke Mathematical Journal

Definite integral systems

Hyman J. Zimmerberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 15, Number 2 (1948), 371-388.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077474850

Digital Object Identifier
doi:10.1215/S0012-7094-48-01536-1

Mathematical Reviews number (MathSciNet)
MR0030694

Zentralblatt MATH identifier
0030.12204

Subjects
Primary: 45.0X

Citation

Zimmerberg, Hyman J. Definite integral systems. Duke Math. J. 15 (1948), no. 2, 371--388. doi:10.1215/S0012-7094-48-01536-1. https://projecteuclid.org/euclid.dmj/1077474850


Export citation